MAUDE Adverse Event Report: EXACTECH, INC. GXL NUETRAL LINER, G0 28MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. GXL NUETRAL LINER, G0 28MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number SPECIFIC DEVICE NOT REPORTED
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 07/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a right hip replacement on (b)(6)2022.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation.
 
Additional Manufacturer Narrative
D10.Concomitants: exactech cobalt chrome femoral head (142-28-93, 3856755) exactech element femoral stem (164-13-08, 3700673) novation crown cup acetabular shell 46mm (180-01-46, 4005508) exactech bone screw (180-65-20, 4008624) h6.Investigation results - based on the available information, the patient involved meets the following risk criteria for early prosthesis wear/osteolysis as specified in the hhe: combination of largest available femoral head and/or thinnest available acetabular liner was used.The revision reported was likely the result of a combination of both patient-related conditions and the risk factors specified in hhe2020-09-11-02.However, this cannot be confirmed as the devices were not available for evaluation, and images and radiographs were not provided at the time of this evaluation.Initial submission: all fields in section f should be blank, this is a manufacturer's report.
 
Event or Problem Description
Additional information (op report): revision surgery: (b)(6) 2022 failed tka due to polyethylene wear and acetabular osteolysis.X-ray shows loosening, eccentric poly wear and acetabular and femoral osteolysis.Acetabular component well fixed.Bone loss in the acetabulum with osteolysis in the ilium and pubic bone.Revision right tha.The patient was transferred to the recovery room in stable condition after reversal of anesthesia.No device return anticipated due to this being a legal case.

Brand Name
GXL NUETRAL LINER, G0 28MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
miguel sosa
3523771140
MDR Report Key17453034
Report Number1038671-2023-01857
Device Sequence Number20674139
Product Code JDI
UDI-Device Identifier10885862022059
UDI-Public10885862022059
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K100269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/09/2019
Device Model NumberSPECIFIC DEVICE NOT REPORTED
Device Catalogue Number130-28-50
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/03/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2023
Supplement Date Received by Manufacturer12/07/2023
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1731-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale